# SDR QXEA0001820

- Difficulty date: July 7, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 3,877 hours, 5,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038441
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- SECOND TWO RIGHT SIDE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK 3352 PSI AND EMERGENCY TRACK LIGHTING, THIRD FROM GALLEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
